# SDR AALA202110229412

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,906 hours, 14,672 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0010540
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LOUD AIR LEAK REPORTED AT AFT LEFT SERVICE DOOR DURING CLIMB AND DESCENT. NOISE STOP ABOUT 5 PSI. REPLACED OUTFLOW VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-31-03.
